|Sore lymph nodes
Apr 28, 2012
I think I was exposed to HIV seven days ago. My lymph nodes in my groin and above my breasts are sore. Does it make sense to have a reaction so quickly? I am terrified. I started PEP at 60 hrs, Combivir for three days then Kalestra was added.
| Response from Ms. Southall
Hi You are doing everything correct with starting PreP and the symptoms you are experiencing may be from the medications. It is too soon for HIV symptoms to appear. I would check with the health care provider who prescribed the medications for you to talk about the side effects you are having.
Be well and stay safe, Shannon
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.